Advertisement

Archiv der Mathematik

, Volume 59, Issue 1, pp 50–54 | Cite as

Sharing values and normality

  • Wilhelm Schwick
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Drasin, Normal Families and the Nevanlinna Theory. Acta Math.122, 231–263 (1969).Google Scholar
  2. [2]
    W. K.Hayman, Meromorphic Functions. Oxford 1975.Google Scholar
  3. [3]
    K. Hiong, Sur les fonctions holomorphes dont les dérivées admettant une valeur exceptionelle. Ann. Ec. Norm. Sup.72, 165–197 (1955).Google Scholar
  4. [4]
    H. Milloux, Les fonctions meromorphes et leurs derivées. Actualités Sci. Indust.888, Paris 1940.Google Scholar
  5. [5]
    E. Mues undN. Steinmetz, Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen. Manuscripta Math.29, 195–206 (1979).Google Scholar
  6. [6]
    L. A. Rubel, Four Counterexamples to Bloch's Principle. Proc. Amer. Math. Soc.98, 257–260 (1986).Google Scholar
  7. [7]
    W. Schwick, Normality Criteria for Families of Meromorphic Functions. J. Analyse Math.52, 241–289 (1989).Google Scholar
  8. [8]
    L. Yang, Normal Families and Differential Polynomials. Sci. Sinica Ser. A (7)26, 673–686 (1983).Google Scholar
  9. [9]
    L. Yang, New Singular Directions of Meromorphic Functions. Sci. Sinica Ser. A (4)27, 352–366 (1984).Google Scholar
  10. [10]
    L. Zalcman, A Heuristic Principle in Complex Function Theory. Amer. Math. Monthly82, 813–817 (1975).Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Wilhelm Schwick
    • 1
  1. 1.Fachbereich MathematikUniversität DortmundDortmund 50

Personalised recommendations